RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 4, Pages 341–356 (Mi izv3199)  

On equi-summable functions and on the properties of uniform additivity and equi-continuity of a family of completely additive set functions

V. M. Dubrovskii


Full text: PDF file (2022 kB)

Bibliographic databases:
Received: 04.12.1947

Citation: V. M. Dubrovskii, “On equi-summable functions and on the properties of uniform additivity and equi-continuity of a family of completely additive set functions”, Izv. Akad. Nauk SSSR Ser. Mat., 13:4 (1949), 341–356

Citation in format AMSBIB
\Bibitem{Dub49}
\by V.~M.~Dubrovskii
\paper On equi-summable functions and on the properties of uniform additivity and equi-continuity of a~family of completely additive set functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 4
\pages 341--356
\mathnet{http://mi.mathnet.ru/izv3199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=31039}
\zmath{https://zbmath.org/?q=an:0034.18201}


Linking options:
  • http://mi.mathnet.ru/eng/izv3199
  • http://mi.mathnet.ru/eng/izv/v13/i4/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:115
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019